# SDR KBM2005F00313

- Difficulty date: October 13, 2005
- Submitted: November 1, 2005
- Operation: Air carrier
- Aircraft: N351WM
- Make and model: Snias AS350B2
- Aircraft serial: 2167
- Aircraft time: 8,848 hours
- Engine: Tmeca ARRIEL1D
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Chip Detector
- Part number: 0235237600
- Condition: Inoperative
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CHIP DETECTOR, UNIT INOPERATIVE.  REMOVED AND REPLACED.  (K)
